RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 904–911 (Mi mz9040)  

Hopf Subalgebras and Hopf Ideals of Certain Semisimple Hopf Algebras

R. B. Mukhatov

M. V. Lomonosov Moscow State University

Abstract: In the paper, for semisimple Hopf algebras that have only one non-one-dimensional irreducible representation, all Hopf ideals are described and, under some restriction concerning the number of group elements in the dual Hopf algebra, some series of Hopf subalgebras are found. Moreover, the quotient Hopf algebras of these semisimple Hopf algebras are described.

Keywords: Hopf algebra, dual Hopf algebra, irreducible representation, semisimple decomposition, quotient Hopf algebra, projective representation

DOI: https://doi.org/10.4213/mzm9040

Full text: PDF file (417 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:1, 143–150

Bibliographic databases:

UDC: 512.667
Received: 03.10.2010
Revised: 24.08.2011

Citation: R. B. Mukhatov, “Hopf Subalgebras and Hopf Ideals of Certain Semisimple Hopf Algebras”, Mat. Zametki, 92:6 (2012), 904–911; Math. Notes, 93:1 (2013), 143–150

Citation in format AMSBIB
\Bibitem{Muk12}
\by R.~B.~Mukhatov
\paper Hopf Subalgebras and Hopf Ideals of Certain Semisimple Hopf Algebras
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 904--911
\mathnet{http://mi.mathnet.ru/mz9040}
\crossref{https://doi.org/10.4213/mzm9040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3205953}
\zmath{https://zbmath.org/?q=an:1268.16034}
\elib{http://elibrary.ru/item.asp?id=20731649}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 1
\pages 143--150
\crossref{https://doi.org/10.1134/S0001434613010136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315582900013}
\elib{http://elibrary.ru/item.asp?id=20431923}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874565846}


Linking options:
  • http://mi.mathnet.ru/eng/mz9040
  • https://doi.org/10.4213/mzm9040
  • http://mi.mathnet.ru/eng/mz/v92/i6/p904

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:75
    References:23
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020